Forums


Symptoms

Light headed & dizzy

  • By Kelly Dabel Moderator

    Hi there farmerboy, thank you for your question. Sorry to hear that you are feeling light headed and dizzy. Anytime you have any new, changing or concerning symptoms, speak with your doctor right away. Sometimes a flare can bring on symptoms or a change in medication. In addition to speaking with your doctor, this article may be helpful to you: https://rheumatoidarthritis.net/living/danger-falling-objects/. Let us know your questions, we’re here to support you. Kelly, Rheumatoidarthritis.net Team Member

    Reply Created with Sketch. reply
  • By ktinflorida

    Hi Farmerboy. I have the same thing and they found that I have a type of dysautonomia in addition to RA. It is called POTS, or Positional Orthostasis with Tachychardia Syndrome. They are doing dysautonomia research that shows a correlation between those two diseases in some patients. Have you looked in to that? It is very rare and a long shot, but I thought I would mention it. If you think it might be your situation, you will likely have a difficult time finding a doctor to diagnose you.
    Good luck. I hope you find some answers.
    Kim

    Reply Created with Sketch. reply